Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 879564, 11 pages
http://dx.doi.org/10.1155/2014/879564
Research Article

Normal Form for High-Dimensional Nonlinear System and Its Application to a Viscoelastic Moving Belt

1College of Mathematics, Xiamen University of Technology, Xiamen 361024, China
2College of Mathematics, Physics and Information Engineering, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 10 May 2014; Revised 24 July 2014; Accepted 11 August 2014; Published 27 August 2014

Academic Editor: Yongli Song

Copyright © 2014 S. P. Chen and Y. H. Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Murdock, Normal Forms and Unfoldings for Local Dynamical Systems, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Rincon, F. Angulo, and G. Olivar, “Control of an anaerobic digester through normal form of fold bifurcation,” Journal of Process Control, vol. 19, no. 8, pp. 1355–1367, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Poincaré, Sur les propriétés des fonctions définies par des equations aux différences partielles thèse inaugural, Gauthier-Villars, Paris, France, 1879.
  5. L. Y. Chen, N. Goldenfeld, and Y. Oono, “Renormalization group theory for global asymptotic analysis,” Physical Review Letters, vol. 73, no. 10, pp. 1311–1315, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. E. L. DeVille, A. Harkin, M. Holzer, K. Josic, and T. J. Kaper, “Analysis of a renormalization group method and normal form theory for perturbed ordinary differential equations,” Physica D: Nonlinear Phenomena, vol. 237, no. 8, pp. 1029–1052, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Chiba, “Simplified renormalization group method for ordinary differential equations,” Journal of Differential Equations, vol. 246, no. 5, pp. 1991–2019, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Holzer, Renormalization group methods for singularly perturbed systems, normal forms and stability of traveling waves in a reaction-diffusion-mechanics systems [Ph.D. thesis], Boston University, 2010.
  9. E. Stróżyna and H. Żołądek, “The analytic and formal normal form for the nilpotent singularity,” Journal of Differential Equations, vol. 179, no. 2, pp. 479–537, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. Strózyna and H. Zoladek, “Orbital formal normal forms for general Bogdanov-Takens singularity,” Journal of Differential Equations, vol. 193, no. 1, pp. 239–259, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. R. Dullin and J. D. Meiss, “Nilpotent normal form for divergence-free vector fields and volume-preserving maps,” Physica D: Nonlinear Phenomena, vol. 237, no. 2, pp. 156–166, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Murdock, “On the structure of nilpotent normal form modules,” Journal of Differential Equations, vol. 180, no. 1, pp. 198–237, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Benderesky and R. Churchill, “A spectral sequence approach to normal forms,” in Recent Developments in Algebraic Topology, vol. 407 of Contemporary Mathematics, pp. 27–81, 2006. View at Google Scholar
  14. M. Bendersky and R. C. Churchill, “Normal forms in a cyclically graded Lie algebra,” Journal of Symbolic Computation, vol. 41, no. 6, pp. 633–662, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. A. Sanders, “Normal form theory and spectral sequences,” Journal of Differential Equations, vol. 192, no. 2, pp. 536–552, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Y. A. Kuznetsov, “Practical computation of normal forms on center manifolds at degenerate Bogdanov-Takens bifurcations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 11, pp. 3535–3546, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. W. Zhang, F. X. Wang, and J. W. Zu, “Computation of normal forms for high dimensional non-linear systems and application to non-planar non-linear oscillations of a cantilever beam,” Journal of Sound and Vibration, vol. 278, no. 4-5, pp. 949–974, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. Zhang, Y. Chen, and D. Cao, “Computation of normal forms for eight-dimensional nonlinear dynamical system and application to a viscoelastic moving belt,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 35–58, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Q. C. Zhang and A. Y. T. Leung, “Normal form of double Hopf bifurcation in forced oscillators,” Journal of Sound and Vibration, vol. 231, no. 4, pp. 1057–1069, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. Yu and G. Chen, “The simplest parametrized normal forms of HOPf and generalized HOPf bifurcations,” Nonlinear Dynamics, vol. 50, no. 1-2, pp. 297–313, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. P. Yu and A. Y. T. Leung, “Normal forms of vector fields with perturbation parameters and their application,” Chaos, Solitons & Fractals, vol. 34, no. 2, pp. 564–579, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Gazor and P. Yu, “Infinite order parametric normal form of Hopf singularity,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 11, pp. 3393–3408, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. G. Chen and J. D. Dora, “Further reductions of normal forms for dynamical systems,” Journal of Differential Equations, vol. 166, no. 1, pp. 79–106, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. R. Itovich and J. L. Moiola, “Non-resonant double Hopf bifurcations: the complex case,” Journal of Sound and Vibration, vol. 322, no. 1-2, pp. 358–380, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. C. Zhang, H. Yin, and H. Zheng, “Simple bifurcation of coupled advertising oscillators with delay,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1840–1844, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. W. Jiang and Y. Yuan, “Bogdanov-Takens singularity in van der Pol’s oscillator with delayed feedback,” Physica D: Nonlinear Phenomena, vol. 227, no. 2, pp. 149–161, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. V. Gattulli, F. Di Fabio, and A. Luongo, “One to one resonant double Hopf bifurcation in aeroelastic oscillators with tuned mass dampers,” Journal of Sound and Vibration, vol. 262, no. 2, pp. 201–217, 2003. View at Publisher · View at Google Scholar · View at Scopus
  28. Y. Li, W. Jiang, and H. Wang, “Double Hopf bifurcation and quasi-periodic attractors in delay-coupled limit cycle oscillators,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 1114–1126, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. P. Buono and J. Belair, “Restrictions and unfolding of double Hopf bifurcation in functional differential equations,” Journal of Differential Equations, vol. 189, no. 1, pp. 234–266, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. F. Takens, “Singularities of vector fields,” Publications Mathématiques de l’IHÉS, vol. 43, pp. 47–100, 1974. View at Google Scholar
  31. W. Zhang and M. H. Yao, “Multi-pulse orbits and chaotic dynamics in motion of parametrically excited viscoelastic moving belt,” Chaos, Solitons and Fractals, vol. 28, no. 1, pp. 42–66, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. L. H. Chen, W. Zhang, and Y. Q. Liu, “Modeling of nonlinear oscillations for viscoelastic moving belt using generalized Hamilton’s principle,” Journal of Vibration and Acoustics, Transactions of the ASME, vol. 129, no. 1, pp. 128–132, 2007. View at Publisher · View at Google Scholar · View at Scopus
  33. C. Z. Song, Studies on non-linear dynamics of a multi-degree-of freedom viscoelastic drive belt system [M.S. thesis], Beijing University of Technology, 2005.